Benylin Day & Night Tablets - 16

Please note images are for illustration purposes and may differ from the product(s) you receive
£6.00
Quantity
Single purchase only
Subscribe and save
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Ingredients
Active Ingredients: Blue (Night) Tablets: Paracetamol 500mg + Diphenhydramine hydrochloride 25mg
White (Day) Tablet: Paracetamol 500mg + Pseudoephedrine hydrochloride 60mg
Other Ingredients: Each white (DAY) tablet is formulated to contain: Pregelatinised maize starch, Povidone, Crospovidone, Stearic acid, Microcrystalline cellulose, Croscarmellose sodium, Magnesium stearate
Each blue (NIGHT) tablet is formulated to contain:Core - Microcrystalline cellulose, Maize starch, Sodium starch glycollate, Hydroxypropylcellulose, Pregelatinised maize starch, Croscarmellose sodium, Stearic acid (powder), Magnesium stearate
Film coating - Hypromellose, Indigo carmine (E132), Titanium dioxide (E171), Propylene glycol
Frequently Asked Questions (0)